# SDR P5CA9600031

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1280-1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION ON LEFT WING LOWER SURFACE AROUND FUEL TANK ACCESS BETWEEN WS 1280 TO 1485.  REMOVED CORROSION IAW SRM 51-10-01, VERIFIED WITHIN LIMITS OF SRM 57-10-01.
